Diophantine equations with truncated binomial polynomials (bibtex)
by Art\=uras Dubickas, Dijana Kreso
Reference:
Art\=uras Dubickas, Dijana Kreso, Diophantine equations with truncated binomial polynomials, Indag. Math., 27(1), 392-405, (2016).
Bibtex Entry:
@article {dubickas-kreso-16,
    AUTHOR = {Dubickas, Art{\=u}ras and Kreso, Dijana},
     TITLE = {Diophantine equations with truncated binomial polynomials},
   JOURNAL = {Indag. Math.},
    VOLUME = {27},
      YEAR = {2016},
    NUMBER = {1},
     PAGES = {392-405},
  MRNUMBER = {3437757},
       DOI = {10.1016/j.indag.2015.11.006},
       xxURL = {http://dx.doi.org/10.1016/j.indag.2015.11.006},
}